# SDR SWAA2024070909642

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 59,796 hours, 31,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Departed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PLATE AT 141HW AND THE FLOOR HAS MULTIPLE NUT PLATES THAT HAVE DEPARTED FROM THE STRUCTURE.<[01] REMOVED AFT CARGO TRANSITION PLATE AT 141HW AND THE FLOOR FOR NUT PLATE INSTALLATION.;[02] RE BONDED NUT PLATES PER SRM 51-40-10.
